# SDR CALA2022110903077

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 88,548 hours, 34,587 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Cvr
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR ULB FAILS OP CHECK.  REMOVED AND REPLACED CVR ULB; OPS CHECK C/W GOOR IAW AMM 23-71-35-920-001-A.
